# SDR 96FDEA00076

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT FLANGE OF TERMINAL FITTING AT BS 870 STR 13R.  HFEC DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER EWO NR 96-2043.
